# SDR RJEF20171012001

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 53,496 hours, 22,872 cycles
- Engine: Iae V2527EA5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 30030000
- Part serial: 1106598
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE NR 1 ENGINE START, EGT ROSE TO 780°C,  INDICATION ON RED.  DUE TO THAT SITUATION THE AIRCRAFT RETURNED TO THE GATE FOR MAINTENANCE.  MAINTENANCE PERFORMED FAULT ANALYSIS IAW TSM 77-20-00-810-801-B,  INSPECTED THE NR 1  ENGINE THERMOCOUPLES, AND FOUND THE THERMOCOUPLE FIN 4012KS3 DAMAGED, THAT THERMOCOUPLE WAS REPLACED IAW AMM 77-21-15 PB401,  PERFORMED AN OPS CHECK OF THE FADEC IAW AMM 73-22-00-710-040-A, WITH NORMAL RESULTS, PERFORMED ENGINE RUN UP AT IDLE IAW AMM 71-00-00-710-012-B WITH NORMAL RESULTS, THE AIRCRAFT WAS RETURNED TO SERVICE.
